# SDR QXEA0101591

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002A12
- Aircraft serial: 10023
- Aircraft time: 231 hours, 247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SEAL MATING SURFACE IS DENTED MIDWAY ALONG THE FORWARD LENGTH OF DOOR APERATURE. REPAIRED IAW EA R-53-03.
